Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 13, Pages 757-768
http://dx.doi.org/10.1155/S1085337503303100

Minimax theorems on C1 manifolds via Ekeland variational principle

Université du Littoral Côte d'Opale (ULCO), 50 rue F. Buisson, BP 699, Calais Cedex 62228, France

Received 10 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove two minimax principles to find almost critical points of C1 functionals restricted to globally defined C1 manifolds of codimension 1. The proof of the theorems relies on Ekeland variational principle.